MathSciNet Relay Station
MathSciNet bibliographic data
MR1139477 (93f:11074) 11R20 (11R32 11R37)
Horie, Mitsuko The Hasse norm principle for elementary abelian extensions. Proc. Amer. Math. Soc. 118 (1993), no. 1, 47–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement